62233members
327606posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Paclitaxol

2 REPLIES 2
Member

Re: Paclitaxol

Thanks Nicky. I’ve had a really difficult weekend with breathlessness, but my bc nurse has spoken to my oncologist who has prescribed a short course of steroids. They are really helping and last night I slept tight through for the first time since last Friday. Seeing the oncologist again on Thursday
Highlighted
Community Champion

Re: Paclitaxol

Hi

Sorry you are in such discomfort after your taxol infusion. I’ve not had that particular  chemo (yet!) so can’t help with your side effects but there is a thread in this SBC part of the forum in the Treatments and Medical Issues part which is called ‘Anyone on Taxol’. There are a few ladies currently on Taxol using that thread that may be able to help. I’d also suggest letting your chemo team know how you feel, they may be able to tweak something to make SEs less.

Nicky x

Member

Paclitaxol

I was diagnosed with sbc in my lungs and some bone mets on my sternum 5 weeks ago. So far I’ve had 2 of the weekly chemo. Last week and this week, I seem to experience a ‘good’ 24 hours directly after treatment, then an extra breathless day next. By day 3 things return to ‘normal ‘ breathlessness.
I spent a day in the chemo unit last week; my oxygen sats were 95% and chest X-ray showed that my pleural effusion has not increased in the past 5 weeks. They don’t feel that I need a chest drain so I just struggle on.
Anyone else had similar experiences? My theory is that the prechemo steroid helps, then wears off and the chemo depletes my blood cells so breathing becomes more laboured for a day or so? It gets me down as I can’t sleep lying down when it’s bad.